×

Found 49 Documents (Results 1–49)

100
MathJax

Initial boundary value problems in a bounded domain: probabilistic representations of solutions and limit theorems. I. (English. Russian original) Zbl 06823440

Theory Probab. Appl. 61, No. 4, 632-648 (2017); translation from Teor. Veroyatn. Primen. 61, No. 4, 733-752 (2016).
MSC:  35-XX 65-XX
PDF BibTeX XML Cite
Full Text: DOI

A resolvent approach in the Fourier method for the wave equation: the non-selfadjoint case. (English. Russian original) Zbl 1351.65079

Comput. Math. Math. Phys. 55, No. 7, 1138-1149 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 7, 1156-1167 (2015).
MSC:  65M70 35L05
PDF BibTeX XML Cite
Full Text: DOI

Modeling of a singularly perturbed spectral problem by means of self-adjoint extensions of the operators of the limit problems. (English. Russian original) Zbl 1325.47093

Funct. Anal. Appl. 49, No. 1, 25-39 (2015); translation from Funkts. Anal. Prilozh. 49, No. 1, 31-48 (2015).
MSC:  47F05 47B25 35P15
PDF BibTeX XML Cite
Full Text: DOI

Limit theorems on convergence of expectations of functionals of sums of independent random variables to solutions of initial-boundary value problems. (English. Russian original) Zbl 06445810

Theory Probab. Appl. 59, No. 2, 244-259 (2015); translation from Teor. Veroyatn. Primen. 59, No. 2, 233-251 (2014).
MSC:  35-XX 60-XX
PDF BibTeX XML Cite
Full Text: DOI

Bilateral scales of Hardy inequalities and their applications to some problems of mathematical physics. (English. Russian original) Zbl 1374.26051

J. Math. Sci., New York 201, No. 6, 751-795 (2014); translation from Sovrem. Mat., Fundam. Napravl. 46, 49-91 (2012).
MSC:  26D15
PDF BibTeX XML Cite
Full Text: DOI

On the spectrum of the Laplace operator on an infinite Dirichlet lattice. (On the spectrum of the Laplace operator on the infinite Dirichlet ladder.) (English. Russian original) Zbl 1273.35195

St. Petersbg. Math. J. 23, No. 6, 1023-1045 (2012); translation from Algebra Anal. 23, No. 6, 144-177 (2011).
MSC:  35P05 35J05 35J10
PDF BibTeX XML Cite
Full Text: DOI

Problems of controlling by the right-hand sides of elliptical systems and their application to control of the stress-strain state in shells. (English. Russian original) Zbl 0535.73075

J. Appl. Math. Mech. 46, 256-260 (1983); translation from Prikl. Mat. Mekh. 46, 331-336 (1982).
Reviewer: S.T.Chiriacescu
PDF BibTeX XML Cite
Full Text: DOI

Resonant phenomena accompanying the scattering of a plane wave on an inhomogeneous layer and on a pack of inhomogeneous layers. (English. Russian original) Zbl 0409.73017

J. Appl. Math. Mech. 42, 519-527 (1979); translation from Prikl. Mat. Mekh. 42, 494-503 (1978).
MSC:  74J20 34A45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software